# SDR DALA2019120907189

- Difficulty date: December 6, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 58,908 hours, 19,220 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5815, L/P 1390123) 2L ENTRY DOOR ARMING LEVER HARD TO OPERATE. CORRECTIVE ACTION: REPACKED DOOR 2L SLIDE LANYARD.
